# SDR DALA2024072307420

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3731 - BROKEN CUTOUT SKIN OF EXTERNAL POWER RECEPTACLE FWD EDGE. SUMMARY OF NRC 00024: SKIN OF EXTERNAL POWER RECEPTACLE FWD EDGE WAS REPAIR PER B737-800 SRM 53-10-15-2R-5. (LP #0454660)
